• Online Journals
  • 21
specialty journal of architecture and construction
Volume 1, 2015, Issue 1
Folding and unfolding of chaotic spheres in chaotic space-like Minkowski space-Time
A. E. El- Ahmady
Pages: 21-31

Abstract

ABSTRACT: In this paper we introduce types of foldings and unfoldings of chaotic spheres in chaotic space-like Minkowski space- time into itself. The classification of these types of foldings and unfoldings of chaotic spheres are deduced. The relations between the foldings and unfoldings of chaotic spheres are presented. The limits of foldings and unfoldings of chaotic spheres are discussed. Types of retractions of chaotic spheres in chaotic space-like Minkowski space- time are also obtained.





Call For Papers

Submission:

[email protected]


specialty journal of architecture and construction
Issue 4, Volume 5, 2019